MAUDE Adverse Event Report: CATH TEMPO 4F UF 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CATH TEMPO 4F UF 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 452514H0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record (dhr) associated with lot 17959811 revealed no anomalies during the manufacturing and inspection processes that can be associated with the reported event.Additional information is pending and will be sent in upon 30 days after receipt.This is one of two devices involved in the reported event.The reporting reference number of the related device is 9616099-2020-03998.
 
Event or Problem Description
As reported, the two (2) 4f 65cm 5 side holes (sh) universal flush (uf) tempo catheters were sheared off just below the last flush holes where it attached to the actual shaft of the catheter.There was no reported patient injury.The catheter was used in the normal manner.The devices were stored in the cath lab for less than a month.The devices were stored, handled, and prepped per the instructions for use (ifu).There was no difficulty experienced in prepping the devices.There were no anomalies noted prior to inserting the device into the patient.There was no damage noticed to the devices prior to opening the package.There was no difficulty removing the devices from the sterile packaging.There was no excess force used during the procedure.The procedure was completed using femoral access.There is no procedural cd/angiogram/ device images available.The devices will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g4,g7,h2 and h6 have been updated accordingly.As reported, the two (2) 4f 65cm 5 side holes (sh) universal flush (uf) tempo catheters were sheared off just below the last flush holes where it attached to the actual shaft of the catheter.There was no reported patient injury.The catheter was used in the normal manner.The devices were stored in the cath lab for less than a month.The devices were stored, handled, and prepped per the instructions for use (ifu).There was no difficulty experienced in prepping the devices.There were no anomalies noted prior to inserting the device into the patient.There was no damage noticed to the devices prior to opening the package.There was no difficulty removing the devices from the sterile packaging.There was no excess force used during the procedure.The procedure was completed using femoral access.There is no procedural cd/angiogram/ device images available.The device was not returned for analysis as it was discarded.A product history record (phr) review of lot 17959811 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The complaint reported by the customer as ¿brite tip/distal tip catheters - separated¿ was not confirmed.The returned unit does not present any separated condition.However, a kinked/bent condition was noticed at the distal tip.Exact cause of this condition could not be conclusively determined during the analysis.Without the return of the second device for analysis the reported event could not be confirmed and the exact root cause cannot be determined.Procedural/handling factors or vessel characteristics may have contributed to the reported events.According to the instructions for use (ifu), which is not intended as a mitigation of risk, ¿exercise care when removing guidewires from multiple-curve catheters.To prevent kinking of 5f (1.65 mm) and smaller angiographic catheters; straighten the pigtail catheter tip only with a diagnostic guidewire or, if applicable, with a tip straightener.Do not straighten by hand.Use a guidewire when introducing the catheter through the catheter sheath introducer (csi) and into the left ventricle.Treat all 4f catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.Procedures requiring percutaneous catheter introduction should not be attempted by physicians unfamiliar with the possible complications.Complications may occur at any time during or after the procedure.¿ neither the phr review nor the product analysis suggest that the observed damages could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken at this time.This is one of two devices involved in the reported event.The reporting reference number of the related device is 9616099-2020-03998.

Brand Name
CATH TEMPO 4F UF 65CM 5SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key10705498
Report Number9616099-2020-03999
Device Sequence Number14385710
Product Code DQO
UDI-Device Identifier20705032008997
UDI-Public20705032008997
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number452514H0
Device Catalogue Number451404V5
Device Lot Number17959811
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/18/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1